Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


The absolute continuity of phase operators

Authors: J. Dombrowski and G. H. Fricke
Journal: Trans. Amer. Math. Soc. 213 (1975), 363-372
MSC: Primary 47B15
MathSciNet review: 0377573
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper studies the spectral properties of a class of operators known as phase operators which originated in the study of harmonic oscillator phase. Ifantis conjectured that such operators had no point spectrum. It was later shown that certain phase operators were, in fact, absolutely continuous and that all phase operators at least had an absolutely continuous part. The present work completes the discussion by showing that all phase operators are absolutely continuous.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47B15

Retrieve articles in all journals with MSC: 47B15

Additional Information

PII: S 0002-9947(1975)0377573-0
Keywords: Phase operators, absolute continuity of phase operators, real parts of weighted shifts
Article copyright: © Copyright 1975 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia